# SDR UPS202847

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 14 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK, MAINTENANCE FOUND DELAMINATION ON PREVIOUS REPAIRED NR 14 SPOILER HAD EXPOSED FIBERS ON THE LEADING EDGE AND OUTBOARD EDGE UPPER SURFACE.  MAINTENANCE REMOVED THE PREVIOUS REPAIR AND DELAMINATION PER SRM  51-50-6, FINAL REPAIR PER SRM 51-40-6.
